Telecoms, Media & Technology is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Oct 24
Show Filter
Showing of Streams
Showing of Streams
08:00 - 08:10 10 mins
Broadband Forum Access Summit - G.Fast Workshop - Open to all Delegates
Welcome and Introduction - Market Update
more
08:00 - 08:10 10 mins
Broadband Forum Access Summit - NG-PON2 Workshop - Open to all Delegates
Welcome and Introduction - Market Update
more
08:10 - 08:40 30 mins
Broadband Forum Access Summit - G.Fast Workshop - Open to all Delegates
Access Market update "FTTH Global Perspective – Lessons to be learned"
more

Last figures and players strategies Superfast Broadband will be detailed. What are the position of the different regions of the World regarding FTTH rollouts? What are the key players in that field? Finally we will list different drivers for Fiber and identify why we need NGPON2 now.

08:10 - 08:40 30 mins
Broadband Forum Access Summit - NG-PON2 Workshop - Open to all Delegates
Access Market update "FTTH Global Perspective – Lessons to be learned"
more

Last figures and players strategies Superfast Broadband will be detailed. What are the position of the different regions of the World regarding FTTH rollouts? What are the key players in that field? Finally we will list different drivers for Fiber and identify why we need NGPON2 now.

08:40 - 08:45 5 mins
Broadband Forum Access Summit - G.Fast Workshop - Open to all Delegates
Break
08:40 - 08:45 5 mins
Broadband Forum Access Summit - NG-PON2 Workshop - Open to all Delegates
Break
08:45 - 10:45 120 mins
Broadband Forum Access Summit - G.Fast Workshop - Open to all Delegates
Component Market Update - Moderated by Michael Weissman, Sckipio
more

8.45 Gfast Certification, Testing, and Standardization - Lincoln Lavoie Sen.Eng. for broadband Technologies / UNH-IOL

In the past 12 months (since the BBWF 2016), Gfast has moved out of the labs, and into the field. This evolution has been made possible through the success of the Broadband Forum Gfast Certification Program, launched in June 2017, in combination with supporting plugfest activities. Looking at what has been achieved, it's critical that service providers utilize the certification program, setting clear expectations for CPE and DPU performance and stability. Here, we'll provide a detailed look into the certification program, as well as the coming enhancements to the Gfast Technologies from the ITU-T.

9.05 GFast is ready for the Gigabit era - Rami Verbin CTO / Sckipio

To be successful a G.fast product has to combine good performance (coverage) with the right level of CAPEX and OPEX. This presentation deals with innovative technologies used to meet this target, making G.fast ready for the Gigabit era.

9.25 Dynamic Timing Assignment in GFast - Werner Heinrich Director Portfolio Management / Adtran

Dynamic Time Assignment (DTA) takes advantage of variation in subscriber traffic to optimize the capacity offered over G.fast at any given moment. In doing so, the technology can radically improve subscriber Quality of Experience, as well as expand the set of services offered by providers. In this presentation, we show how DTA works in two variations – independent and coordinated – and present expected performance improvements enabled by the technology. We also show how it can enable symmetric service offerings that significantly exceed those available using static TDD techniques.

9.45 The evolution of power requirements in converged access networks - Rudy Musschebroeck Director, Business development / Commscope

As bandwidth demand continues to increase, fiber optics are making a steady progression deeper into converging access networks. To avoid the high cost associated to a full fiber to the home deployment, many operators turn to technologies such as DSL, G.Fast, FiberDeep, remote phy or even 5G fixed wireless radios, using existing coax or copper infrastructure or even wireless links. At the same time, densification of the wireless networks is paving the road to 5G. All these architectures require an increasing amount of active electronic devices at the edge of the network, each serving an ever-smaller number of subscribers. This evolution leads to an increased requirement for power in the edge of the network, introducing new challenges for deployment and operations. The dielectric nature of fiber optics makes connections to the utility grid the default practice today. This session will explore the associated challenges and alternative solutions to provide power to the edge of the network.

10.05 Standardization of xDSL and MGfast in ITU-T - Hiroshi OTA Study Group Advisor, ITU/TSB

This presentation gives an overview of standardization activities of xDSL and MGfast in ITU-T SG15, in particular, Question 4/15 (Q4/15).  While the latest VDSL2 reaches 400 Mbit/s, there is still a technology gap between FTTH.  G.fast and MGfast fill this access technology gap.  After a brief introduction of Q4/15, an overview of access network solutions over metallic conductors are shown.  Then, key aspects and important features of G.fast and VDSL2 are described.  Collaboration with the Broadband Forum is also touched as an important element of standardization.  Finally, future work of G.fast and the outline of the emerging G.mgfast are presented.

10.25  The DSL roadmap from G.fast to Terabit-fast - John M. Cioffi CEO ASSIA

Use of higher-order waveguide modes are explored for increasing the speeds of twisted-pair data rates to levels as high as 1 Terabit/s over 100m.  A path to significantly improve DSL speed/range is reviewed in terms of significantly advance beyond the lengths for G.fast and G.mgfast through these modes use.  1 Gbps symmetric speeds at the low end at ranges of 600-700 meters and 10 Gbps at 500 meters are reviewed as intermediate steps to the eventual Terabit DSL.  The steps and complexities of advancing to these capabilities are suggested and reviewed.

08:45 - 10:45 120 mins
Broadband Forum Access Summit - NG-PON2 Workshop - Open to all Delegates
Component market update - Moderated by Robert Conger, ADTRAN
more

8.45 NG-PON2 Standards and Components Update - Hal Roberts System Engineer and Architect / Calix

The NG-PON2 G.989.2 Physical Media Dependent (PMD) specifications were recently updated with the ITU-T approval of Amendment 2. This update was mainly centered around reducing the costs of the ONU optics by adding flexibility to the specification. We will examine the updates and how they impact optical component costs. We will also examine differences in how to determine compliant optics given the new flexibility. Finally, we will turn attention to the progress made on higher link budget OLT components, which allow the operator to share the OLT over larger numbers of ONUs.

9.05 Enabling new architectures with converged technologies - Kevin Bourg Director, Optical Network Architect / Corning

9.25 Time for Fiber Management Pivot - Farshid Mohammadi Head Worldwide Sales / GoFoton

The presentation will discuss the evolutionary steps required in Fiber Management to support the host of nextration applications such as CRAN, IOT, 5G.

9.45 Empowering NGPON2 by tunable simple optics - Antonio Teixeira CTO & Founder / PicAdvanced

PICadvanced has made a bet on the path of simplicity. The latter has two main roads: one is fast tunable DML and the second is Photonic Integration. The existing solutions based on the DML approach aim at market readiness and entry cost will be presented. The next gen, where PIC will play a role in increasing complexity without sacrificing space or power, will be mapped.

10.05 Low-Cost Coherent Detection fro NG-PON2 - Jesper Bevensee Jensen CTO & Founder / BiFrost Communications

We present an update on our efforts to develop a cost-effective coherent solution capable of meeting all 4 NG-PON2 classes

10.25 NGPON2 Optical Design Considerations -  Ryan McCowan - Director Portfolio Management / ADTRAN

In this session we will survey the state of NG-PON2 optics technologies and discuss how they can be used for network deployments in both new greenfield and brownfield GPON overlay applications.

09:00 - 09:10 10 mins
LeadersIn Broadband Summit - Invitation Only
Welcome and introduction from the chairperson
more
09:10 - 09:35 25 mins
LeadersIn Broadband Summit - Invitation Only
How to Think like an Entrepreneur to Solve Industry Challenges
more
09:35 - 10:00 25 mins
LeadersIn Broadband Summit - Invitation Only
Getting 5G ready – How to cope with the radical network transformation
more

- Understanding 5G as a radical change in networking and business opportunity

- Network Virtualization and 5G Network Slicing as innovation opportunity for Verticals & Enterprises

- How to get started with 5G – the Fraunhofer Open 5G Toolkits

- Introducing the 5G Berlin initiative to spark 5G innovation

- Build your own 5G city testbed today

10:00 - 10:10 10 mins
EU Update - Governmental Workshop - Open to all Delegates
Welcome and opening remarks
more
10:00 - 10:25 25 mins
LeadersIn Broadband Summit - Invitation Only
Lessons from the Middle East – Fastest Growing Broadband Market
more
10:10 - 10:40 30 mins
EU Update - Governmental Workshop - Open to all Delegates
Digital Single Market
more

European Commission broadband policy update- Broadband funding possibilities- Connectivity for a European Gigabit Society

10:25 - 10:50 25 mins
LeadersIn Broadband Summit - Invitation Only
Refreshment Break
10:40 - 11:00 20 mins
EU Update - Governmental Workshop - Open to all Delegates
Spotlight: Broadband development in Germany
more

Experiences from the German Federal Broadband funding pro-gramme

10:45 - 10:55 10 mins
Broadband Forum Access Summit - G.Fast Workshop - Open to all Delegates
Refreshment Break
10:45 - 10:55 10 mins
Broadband Forum Access Summit - NG-PON2 Workshop - Open to all Delegates
Break
10:50 - 12:35 105 mins
LeadersIn Broadband Summit - Invitation Only
Discussion Groups
  • Session Host: Economic Erling Gudmundsson - CEO, Gagnaveita Reykjavik
more

Keynote presentation will be followed by deep dive discussion groups moderated by our analyst partners. The audience will be divided up into small discussion groups and allocated time to discuss one of the following subjects. After the allocated time is up the moderators will rotate groups and continue the discussion. Once every group has discussed every issue the moderators will form a panel to share the findings.

Keynote presentation will be followed by deep dive discussion groups moderated by our analyst partners. The audience will be divided up into small discussion groups and allocated time to discuss one of the following subjects. After the allocated time is up the moderators will rotate groups and continue the discussion. Once every group has discussed every issue the moderators will form a panel to share the findings.

10.50am Discussion Topics (15 mins per topic)

Political hosted by Mehmet Kamal, Principal Forecaster, Ovum

Economic hosted by Erling Gundmundsson, CEO, Reykjavik Fibre Network

Social hosted by David McCourt, CEO & Founder, Granahan McCourt Capital

Technical hosted by Paul Evans, CEO, Boosty

Legal/Regulatory Matthew Evans, CEO, Broadband Stakeholder Group


10:55 - 12:15 80 mins
Broadband Forum Access Summit - G.Fast Workshop - Open to all Delegates
ECOsystem overviews - Moderated by Mark Fishburn, Broadband Forum
more

10.55 Fiber to the Distribution Point Minus the Fiber - Kurt Raaflaub Head of Strategic Solutions Marketing / Adtran

Re-using existing copper pairs for backhauling can dramatically reduce the cost and time to market for G.fast deployments. In this presentation, we discuss the results of our comprehensive studies on the requirements for G.fast backhauling capacity, and show that these can be realized over bonded copper in nearly all cases. We also prove that with the 2nd generation of G.fast chipsets along with new bonded 35b CPE chipsets it is actually becoming practical to enable Gigabit Services without the need for laying fiber at all.

11.15 The rise of copper to multi-gigabit - Keith Russell Product Marketing Director / Nokia

When first introduced, Gfast was seen one dimensionally as a new, faster DSL.  It quickly became clear that Gfast was quickly evolving to address operator specific needs for extended range and increased capacity.  Ultimately, the technology will be used in vastly different ways by operators to overcome specific deployment challenges. In this session we will discuss how all copper technologies are evolving to meet demand with a clear emphasis on Gfast as it evolves to address more use cases addressing the needs of operators globally.  

11.35 Deploying Gfast: lessons learnt today and moving forward - Craig Thomas Senior Director International Marketing / Calix

As Gfast is moving globally in to mass deployment this session will focus on 2 key areas:

• What are the lessons we have learnt in successful deployments to date and are these real life examples sometimes gone against earliest  preconceived best practices

• Moving forward what are the key criteria and developments that are going to drive even wider Gfast take-up

As Gfast is moving globally in to mass deployment this session will focus on 2 key areas:

• What are the lessons we have learnt in successful deployments to date and are these real life examples sometimes gone against earliest  preconceived best practices

• Moving forward what are the key criteria and developments that are going to drive even wider Gfast take-up

11.55 The importance of testing GFAST - David Bessonen Gfast Product Line Manager / Telebyte Inc. 

Topics include Gfast Profile 212, independent Dynamic Timing Allocation (iDTA), collective DTA (cDTA), Reverse Power Feed (RPF) as well as rate-vs-reach testing using Telebyte’s solution.

10:55 - 12:15 80 mins
Broadband Forum Access Summit - NG-PON2 Workshop - Open to all Delegates
ECOsystem overviews - Moderated by Robert Balsamo, Calix
more

10.55 NG-PON2 a catalyst for SDA - Thomas Martin Principal Sales Engineer / Calix

NG-PON2 is driving a new approach to a single consolidated fiber access network for Business, Mobile Backhaul/Fronthaul and Residential services as part of this and the growing need for an aligned Data Center core and edge plus access strategy many Service Providers are seeing their NG-PON2 investment as the catalyst to investing in an aligned Software Defined Access and SDN strategy. This session will focus on what SDA actually delivers as part of this new approach

11.15 Building Scalable SDN-Controlled NGPON2 Access Systems - Robert Conger AVP of Cloud and Portfolio Strategy / ADTRAN

In this section, ADTRAN will cover how modern technologies like SDN and NFV are being applied to NGPON2 to deliver highly scalable broadband access systems

11.35 Getting more from the fiber networks with NGPON2 - Ana Pesovic Marketing Director Fixed Networks / Nokia

Leading service providers worldwide are on the path to fiber upgrades, which will enable them to get more value form the existing infrastructure and prepare for the future. This session will provide overview of market drivers, use cases, technical and migration considerations for NGPON2

11.55 NG-PON2 and underlining technologies - Paulo Mao-Cheia System Development Manager / Altice Labs

Leading service providers worldwide are on the path to fiber upgrades, which will enable them to get more value form the existing infrastructure and prepare for the future. This session will provide overview of market drivers, use cases, technical and migration considerations for NGPON2

11:00 - 11:20 20 mins
EU Update - Governmental Workshop - Open to all Delegates
Broadband in Europe
more

Broadband development in the EU member states

- Practical measures for local and regional authorities

- Trends and examples from Europe

11:20 - 11:30 10 mins
EU Update - Governmental Workshop - Open to all Delegates
Broadband Europe
more

Cooperation of the Broad-band Competence Offices in EU28

11:30 - 11:45 15 mins
EU Update - Governmental Workshop - Open to all Delegates
Refreshment Break
11:45 - 12:30 45 mins
EU Update - Governmental Workshop - Open to all Delegates
Panel: Chances and challenges of broadband development in rural areas
more

Discussing different aspects of digitalisation in rural areas

- Exchanging solutions to overcome the digital divide and enhance the use of digital services in rural areas.

12:15 - 12:35 20 mins
Broadband Forum Access Summit - G.Fast Workshop - Open to all Delegates
Break
12:15 - 12:35 20 mins
Broadband Forum Access Summit - NG-PON2 Workshop - Open to all Delegates
Break
12:30 - 12:55 25 mins
EU Update - Governmental Workshop - Open to all Delegates
Introducing the INTERREG NSR project “CORA- COnnecting Remote Areas with digi-tal infrastructure and services
more
12:35 - 14:00 85 mins
Broadband Forum Access Summit - G.Fast Workshop - Open to all Delegates
Integration and applications update - Moderated by Ray Le Maistre, Light Reading
  • Trevor Linney - Head of Access Technology Research, BT
more

12.35 Enabling the UK’s next generation network - Trevor Linney Head of Access Technology Research / BT

The presentation will give an overview of the development of the UK’s network infrastructure to meet both present and future demand. It will outline the strategy and viewpoints that have guided our investment and technology choices.

12.55 AT&T Gfast Overview - Tom Starr Lead Member of technical staff / AT&T

AT&T's use cases for serving Multiple Dwelling Units with Gfast via coax and twisted pair wires are discussed.  DPU powering locally and via reverse power from the CPE are described.  The applicable BBF and ITU-T standards are listed with a discussion of multi-vendor interoperability.  AT&T's Gfast field trials and service plans for 2017 are discussed.

13.15 DT’s Access 4.0 – first findings – Robert Soukup Senior program manager / Deutsche Telekom

There is a big buzz in the industry about SDN, bare metal, merchant silicon and open source. But what is hype and what is there to stay? First findings from DT’s engineering program Access 4.0.

13.35 Modernizing Cyta' s copper access network for complementing FTTH deployments - Charis Themistou Head of Planning & Design Section / CYTA

Cyta is the ILEC of Cyprus. Since 2001 when the first ADSL deployments have started, focus has been given to extend the capabilities of the copper network. After upgrading to ADSL2/2+ and then VDSL2, Cyta is currently deploying bonding and vectoring technologies. Having also a vast FTTCab (with Remote DSL equipment) network Gfast technology is under investigation for deployments in areas where the FTTH network is not planned for the next 5 years covering in this way the Broadband20/20 initiative and Europe’s Gigabit Society for 2025.

13.55 Closing Panel

12:35 - 14:00 85 mins
Broadband Forum Access Summit - NG-PON2 Workshop - Open to all Delegates
Integration and applications update - Moderated by Michael Howard, IHS Markit
  • Luis Filipe Dos Santos Alveririnho - CTO, Portugal Telecom
more

12.35 Forces driving and thriving all Fiber Deployment - Heather Gold President & CEO / Fiber Broadband Association

The need for more fiber for 5G, video growth and IOT

12.55 NGPON2 as a new way of looking at the access - Vincent O'Byrne Director-Technology / VZ

In this presentation we review why Verizon is working with its vendors on NGPON2 as a solution to many problems in the access space as well as new opportunities. Verizon believes that NGPON2 represents a paradigm shift within the access space.

13.15 NG NETWORKS & SERVICES ENABLING STRATEGY - Luis Alveirinho Dir. of Engineering & Network Operations / PT

Transforming the European society into a digital society is clearly a great opportunity for Telcos.

PT/ALTICE is prepared to take on a significant role in the transformation process towards the 2030 vision, providing the most relevant enablers such as ultra-fast fixed and mobile networks based on fibre and 5G ready, M2M-IoT services, cloud services, big data analytics and access/core and management control mechanisms based on a virtualized architecture .

The transformation process can be achieved with efforts and investments mainly in four general areas:  Networks/Technologies, R&D/Innovation, Governance/Standardization and People/Education. These investments and efforts will help the construction of ultra-fast broadband networks (like 5G and NGPON2).

With this in mind, PT/ALTICE is aligned with the strategical goals of the European Commission (EC) and the Digital Agenda for Europa (DAE) and is committed to investing and innovating in Portugal, towards reaching the desired European Gigabit Society.

PT/ALTICE already showcased the innovative global technology NG-PON2, a 100% Portuguese solution developed by Altice Labs that allows the current speeds of 2.5 Gbps/1.25 Gbps (download /upload) of fibre optic access technologies to be increased from 40 Gbps/40 Gbps up to 80 Gbps/80 Gbps.

The strategy, figures and projects behind all this venture will be shared during the presentation.

13.35 Towards the Gigabit society - Marco Boselli Fixed Access Engineer / Vodafone

Gigabit services are becoming a reality and this has a big impact on access technologies to be deployed. In fact, current GPON technology can support Gigabit services to an high percentage of customers if and only if the activity factor is very low. While NG-PON2 enables gigabit services to all the customers with high activity factor. Gigabit services can be delivered not only by means of fibre but also with other technologies like G.fast or cable (DOCSIS). NG-PON2 is a valid approach for backhauling remote nodes, making possible to integrate all possible access technologies in a single environment.

13.55 Closing Panel 

12:35 - 13:00 25 mins
LeadersIn Broadband Summit - Invitation Only
Concluding Panel from Discussion Group Hosts
  • Erling Gudmundsson - CEO, Gagnaveita Reykjavik
more

Moderators from the discussion groups will share their findings.

12:55 - 13:05 10 mins
EU Update - Governmental Workshop - Open to all Delegates
Closing Remarks
more
13:00 - 13:25 25 mins
LeadersIn Broadband Summit - Invitation Only
CXO Tech Tour
more

An exclusive tour of the exhibition for our top level VIP attendees.

14:00 - 14:10 10 mins
Keynotes
Welcome and Introduction from KNect365
14:10 - 14:15 5 mins
Keynotes
Chairperson Opening Remarks
more
14:15 - 14:35 20 mins
Keynotes
BCO’s: Supporting & animating Europe’s Broadband Network
  • Jan Droge - Director, Broadband Competence Offices Support Facility
more
14:15 - 14:30 15 mins
Gigabit Innovation - Free content
IoT and Data as a key accelerators of the digital transformation
more
14:30 - 14:50 20 mins
UBB2020 - Free content
How Europe should tackle its rural Broadband dilemmas
more
14:30 - 14:50 20 mins
Gigabit Innovation - Free content
Enterprise-Scale Business Transformation at KPN
more

Business transformation: Making significant strides in transforming to a low-cost, agile and customer-centric operating model

Why instant gratification and the increasing demands of customers in terms of real-time service and real-time delivery is pushing telcos to go to the next level with their operating models, and transform most of the network-facing part of the operating model

Breaking through silos and putting the customer at the centre of the transformation

14:35 - 14:55 20 mins
Keynotes
Cloudification of Home Wi-Fi Access Points
more

Residential Hotspots proved efficient in providing Internet Access for the public in macro-urban environments, but there is a challenge in securing Internet access of the Community over unknown untrusted home networks, such that private home users are unable to inspect the public traffic going over their local network. In this keynote, we will describe how Cloudification of Wi-Fi Access Points is an effective approach to enable secure Internet access for Community Wi-Fi users over anonymous untrusted residential home spots

14:50 - 15:10 20 mins
UBB2020 - Free content
Accelerating broadband network connections
more

The presentation will be focused on how to plan, design and build broadband networks faster to accelerate connecting customers. To achieve roll out targets, network operators need to determine how to serve customers cost effectively, design network layouts efficiently and provide clear instructions to the field engineers as to what needs to be built and receive back as-built records. This presentation will address how to increase efficiencies in all these processes, to accelerate broadband network roll out and achieve connection targets.

14:50 - 15:10 20 mins
Gigabit Innovation - Free content
FTTH Global Perspective – Toward Gigabit era
more
  • Last figures and player’s strategies Superfast Broadband will be detailed.
  • What are the position of the different regions of the World regarding FTTH rollouts
  • What are the key players in that field
  • Finally we will list different drivers for deployments of Gigabit access.
14:55 - 15:15 20 mins
Keynotes
Connecting the Dots in Rural and Developing Areas
more

- Strategies for network deployment in areas with less infrastructure 

- The pros and cons of mobile and satellite technologies 

- Alternative methods for connecting the ‘disconnected’

- Broadband access technology for rural connectivity 

- Identifying ROI of investment & making rural broadband affordable 

15:10 - 15:40 30 mins
UBB2020 - Free content
Panel: Technology is improving – why is rural broadband access still a problem?
more
15:10 - 15:40 30 mins
Gigabit Innovation - Free content
DECT and ULE: Delivering high quality voice and data services for 2020 and beyond
more
  • Changing technological landscape shaped by 5G
  • Addressing the changing requirements
  • Delivering robust wireless solutions for vertical markets
  • Building on a legacy with emphasis on quality (Installed base and Certification programs
15:15 - 16:00 45 mins
Keynotes
Networking Break & Exhibition Visit
15:40 - 16:10 30 mins
UBB2020 - Free content
Networking Break & Exhibition Visit
15:40 - 16:00 20 mins
Gigabit Innovation - Free content
Break
16:00 - 16:30 30 mins
Keynotes
Will We Be Ready for 2020? Global Operators Discuss 2020 Goals
  • Panelist Gary McLaren - CTO, Hong Kong Broadband Network
  • Panelist Leo Lundy - Group CTO, Imagine Communications
  • Moderator Ronan Kelly - CTO, EMEA & APAC Regions, ADTRAN
more

- What needs to be in place for the 2020 vision to succeed? - Realities of delivering FTTx in cities, towns, and rural areas

- Assesment of different regulatory challenges in different geographies

- The road to 2020 - How have operator strategies evolved over the last 12 months? 

- Is the core network ready for the demands that will be placed on them?

- Technology roadmaps



16:00 - 16:20 20 mins
Gigabit Innovation - Free content
HomeGrid Forum Panel
more
16:20 - 16:40 20 mins
Gigabit Innovation - Free content
Digidextrous Retail – How to Transform your Retail Capability for the Gigabit Age
more
  • Learn the challenges Network Operator Retail stores will face in the next 3-5 years.
  • Understand how shifting customer journey’s will place a big importance back onto physical retail.
  • Understand how the shifting revenue generation models will impact how you run your retail stores.
  • Learn what “Digidextrous” means in the context of Telco Retail, and the best practice operators around the world who are starting the journey to deliver it.

16:30 - 16:50 20 mins
Keynotes
Revolution of Network Infrastructure in Cloud Era
more
  • - Resource pooling realizes optimal cost.
  • - Elastic resource enables network adjustment with cloud, meets service demands in cloud era dynamically.
  • - Optimized network provides lowest latency.
  • - Simple O&M improves efficiency: one-touch service provisioning, system & network self-recovery
16:30 - 16:50 20 mins
UBB2020 - Free content
Wireless Technologies for Unserviced Areas
more
16:40 - 17:00 20 mins
Gigabit Innovation - Free content
Supersize Me: Gigabit Impacts At Scale
more
  • Why operators need to transform their internal operations, both organisational and technical
  • Negating silo divisions and making businesses more functional, streamlined and efficient
  • Digitisation and what this means for the customer journey in terms of visibility into their own accounts, and personalisation
16:50 - 17:30 40 mins
Keynotes
Discussion Group: The Road to 2020 – Regulation, Standards & Open Source
  • Adrian Scrase - CTO, ETSI
  • Robin Mersh - CEO, Broadband Forum
more

-What will be the big changes/disruption in the industry over the next 3 years? What does this mean for standardization bodies?

-What kind of standardization and regulatory framework is needed for CORD-like technologies?

-Are standards bodies  being influenced by open source associations/projects?

-How can standards bodies and regulators support one another as the industry moves towards open source?




16:50 - 17:10 20 mins
UBB2020 - Free content
How do we deliver high quality broadband coverage to everyone?
more
17:00 - 17:20 20 mins
Gigabit Innovation - Free content
Launching Gigabit Cities
more

SME market driving demand

What SME businesses really need

Launching a Gigabit City